# SDR CA030911003

- Difficulty date: July 30, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Doug A26CSHIELDS
- Aircraft time: 4,394 hours
- Engine: Pwa R280079
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod Tube
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) ON CLIMB OUT AFTER BOMB RUN OIL NOTICED ON NACELL OF RT ENGINE. PRECAUTIONARY ENGINE SHUT DOWN COMPLETED, A/C LANDED WITHOUT INCIDENT.BREASEWAY FOUND TO HAVE CHAFED SMALL HOLE IN CYLINDER NUMBER 15 EX. PUSH ROD TUBE. PUSH ROD TUBE REPLACED BREASEWAY SECURED AND A/C RETURNED TO SERVICE.
